Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
SHARP WITH RESPECT TO THE ORDER AND UNIFO RM OVER R(N) WITH N=2 AND N=3 ESTIMATE OF THE INCREMENT WITH RESPECT TO THE SPECTRAL PARAMETER THE SPECTRAL-FUNCTION CONSIDERED ON THE DIAGONAL FOR THE SCHRODINGER OPERATOR WITH THE POTENTIAL SATISFYING THE KATO CONDITION
Autore:
ILIN VA; MOISEEV EI;
Indirizzi:
MOSCOW MV LOMONOSOV STATE UNIV MOSCOW RUSSIA
Titolo Testata:
Doklady Akademii nauk. Rossijskaa akademia nauk
fascicolo: 2, volume: 349, anno: 1996,
pagine: 159 - 161
SICI:
0869-5652(1996)349:2<159:SWRTTO>2.0.ZU;2-7
Fonte:
ISI
Lingua:
RUS
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
8
Recensione:
Indirizzi per estratti:
Citazione:
V.A. Ilin e E.I. Moiseev, "SHARP WITH RESPECT TO THE ORDER AND UNIFO RM OVER R(N) WITH N=2 AND N=3 ESTIMATE OF THE INCREMENT WITH RESPECT TO THE SPECTRAL PARAMETER THE SPECTRAL-FUNCTION CONSIDERED ON THE DIAGONAL FOR THE SCHRODINGER OPERATOR WITH THE POTENTIAL SATISFYING THE KATO CONDITION", Doklady Akademii nauk. Rossijskaa akademia nauk, 349(2), 1996, pp. 159-161


ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 21/09/20 alle ore 09:25:20